Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 39, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Archimedean vector lattices generated by two elements
Roger D. Bleier.
Proc. Amer. Math. Soc. 39 (1973), 1-9
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0329997
Rings satisfying monomial constraints
Mohan S. Putcha and Adil Yaqub.
Proc. Amer. Math. Soc. 39 (1973), 10-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313306
Approximations of arithmetical functions by additive ones
János Galambos.
Proc. Amer. Math. Soc. 39 (1973), 19-25
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311614
Regular nonnegative matrices
Robert J. Plemmons.
Proc. Amer. Math. Soc. 39 (1973), 26-32
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313274
The number of field topologies on countable fields
Klaus-Peter Podewski.
Proc. Amer. Math. Soc. 39 (1973), 33-38
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311633
Transcendental extensions of field topologies on countable fields
Klaus-Peter Podewski.
Proc. Amer. Math. Soc. 39 (1973), 39-41
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311634
The largest sum-free subsequence from a sequence of $n$ numbers
S. L. G. Choi.
Proc. Amer. Math. Soc. 39 (1973), 42-44
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313216
A multiple exchange property for bases
Curtis Greene.
Proc. Amer. Math. Soc. 39 (1973), 45-50
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311494
A class of flag transitive planes
M. L. Narayana Rao.
Proc. Amer. Math. Soc. 39 (1973), 51-56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315583
Regular elements in algebraic groups of prime characteristic
Brian Parshall.
Proc. Amer. Math. Soc. 39 (1973), 57-62
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313413
A note on torsion-free abelian groups of finite rank
W. Wickless and C. Vinsonhaler.
Proc. Amer. Math. Soc. 39 (1973), 63-68
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313419
Scalar dependent algebras
Raymond Coughlin, Erwin Kleinfeld and Michael Rich.
Proc. Amer. Math. Soc. 39 (1973), 69-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311728
An extension of Dedekind’s linear independence theorem
Charles M. Walters.
Proc. Amer. Math. Soc. 39 (1973), 73-76
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311632
Chain type decomposition in integral domains
Raymond A. Beauregard.
Proc. Amer. Math. Soc. 39 (1973), 77-80
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0314884
Counting $p$-subgroups
Ernst Snapper.
Proc. Amer. Math. Soc. 39 (1973), 81-82
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0314972
A lower bound on the permanent of a $(0,1)$-matrix
D. J. Hartfiel.
Proc. Amer. Math. Soc. 39 (1973), 83-85
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313265
On a problem of Mahler in the geometry of numbers
A. C. Woods.
Proc. Amer. Math. Soc. 39 (1973), 86-88
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0335442
$C^{k}$, weakly holomorphic functions on analytic sets
Joseph Becker.
Proc. Amer. Math. Soc. 39 (1973), 89-93
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322214
On a unilateral problem associated with elliptic operators
Peter Hess.
Proc. Amer. Math. Soc. 39 (1973), 94-100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0328336
On the radius of $𝛽$-convexity of starlike functions of order $𝛼$
Hassoon S. Al-Amiri.
Proc. Amer. Math. Soc. 39 (1973), 101-109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311883
$L$-analytic mappings in the disk algebra
H. E. Warren.
Proc. Amer. Math. Soc. 39 (1973), 110-116
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0312278
Almost Chebyshev subspaces, lower semicontinuity, and Hahn-Banach extensions
Edward Rozema.
Proc. Amer. Math. Soc. 39 (1973), 117-121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0312131
On a Bergman-Whittaker type operator in five or more variables
Dean K. Kukral.
Proc. Amer. Math. Soc. 39 (1973), 122-124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0312055
Multipliers for the space of almost-convergent functions on a semigroup
Ching Chou and J. Peter Duran.
Proc. Amer. Math. Soc. 39 (1973), 125-128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315356
Additivity and indefinite integration for McShane’s $P$-integral
C. H. Scanlon.
Proc. Amer. Math. Soc. 39 (1973), 129-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315060
On the self-intersections of the image of the unit circle under a polynomial mapping
J. R. Quine.
Proc. Amer. Math. Soc. 39 (1973), 135-140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313485
Weak equals strong for first-order linear pseudodifferential boundary value problems
Leonard Sarason.
Proc. Amer. Math. Soc. 39 (1973), 141-148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0320567
An existence theorem for sum and product integrals
Jon C. Helton.
Proc. Amer. Math. Soc. 39 (1973), 149-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317048
Product integrals and exponentials in commutative Banach algebras
Jon C. Helton.
Proc. Amer. Math. Soc. 39 (1973), 155-162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0316643
On some fundamental problems in cluster set theory
J. A. Eidswick.
Proc. Amer. Math. Soc. 39 (1973), 163-168
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313454
Stability implications on the asymptotic behavior of second order differential equations
John M. Bownds.
Proc. Amer. Math. Soc. 39 (1973), 169-172
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313596
On Bazilevič functions
Petru T. Mocanu, Maxwell O. Reade and Eligiusz J. Złotkiewicz.
Proc. Amer. Math. Soc. 39 (1973), 173-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313491
Reflexivity of $L(E,F)$
J. R. Holub.
Proc. Amer. Math. Soc. 39 (1973), 175-177
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315407
A note on paths through $0$
Rohit Parikh.
Proc. Amer. Math. Soc. 39 (1973), 178-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311468
A note on indicator-functions
J. Myhill.
Proc. Amer. Math. Soc. 39 (1973), 181-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0432406
On the lower bound of the number of real roots of a random algebraic equation with infinite variance. III
G. Samal and M. N. Mishra.
Proc. Amer. Math. Soc. 39 (1973), 184-189
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315786
Planar $𝜆$ connected continua
Charles L. Hagopian.
Proc. Amer. Math. Soc. 39 (1973), 190-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315681
On higher order nonsingular immersions of Dold manifolds
Wei-lung Ting.
Proc. Amer. Math. Soc. 39 (1973), 195-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377934
Extension d’un théorème de Louis Antoine
Nikias Stavroulakis.
Proc. Amer. Math. Soc. 39 (1973), 201-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317313
Completions for a class of convergence groups
G. D. Richardson.
Proc. Amer. Math. Soc. 39 (1973), 211-213
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313982
An extension of Kolmogorov’s theorem for continuous covariances
G. D. Allen.
Proc. Amer. Math. Soc. 39 (1973), 214-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0312554
$L^{2}$-solutions to $y^{”}+c(t)y^{’} +a(t)b(y)=0$
Allan Kroopnick.
Proc. Amer. Math. Soc. 39 (1973), 217-218
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313581
Two function-space topologies
G. A. Edgar.
Proc. Amer. Math. Soc. 39 (1973), 219-220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313771